# SDR YENA2023110301342

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 75,405 hours, 27,198 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Epsu
- Part number: 32145410
- Part serial: 007647
- Condition: Failed
- Location: 12wl
- Part time: 64,701 hours, 22,848 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1710, PAP-FLL. 'REAR LEFT EMERGENCY EXIT DOOR LIGHT WAS BLINKING FROM SHORTLY AFTER TO UNIT ABOUT LEVEL OFF; RESET CIDS DIRECTOR AND LEFT EMERGENCY LT CHECKS OK IAW 23-73-00. DURING TEST FOUND EPSU AT R/H SIDE FIN 12WL FAULT. REPLACED EPSU IAW AMM 33-51-38. OPS CHECK OK.'
